my dr just put me on sonata for sleep and i am being treated for add w/ritalin,lamictal for bpd,wellbrutrin depression, and nerourotin for nerve pain and a few days ago i started grinding my teeth together, looks like i am chewing gum all the time and i also am making grunting sounds. i have been up for 2 nights now due to manic episode and add meds
Have you done any research on Tourette's Syndrome? Causes involuntary movements, called tics. Teeth grinding common, as well as mouth and eye blinking, making noises, and repetitive behaviours. It is an anxiety disorder, connected to OCD...you can read about it or ask your dr. I see you have ritalin and anti-depressants, common meds in treating anxiety disorders.
My family has a history of this, my husband is 57 and has been taking ritalin since 50 years old, diagnosed with adult ADD...helps immensely, he has Tourette's as well. His son also has OCD, ADHD, Tourette's, and although not on meds, he should be...his anxiety disorders are quite severe.
Tourette's can be mild or can progress to more serious repetitions, and the repetitions, tics can also change over time to different tics.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.